SciELO - Scientific Electronic Library Online

vol.50 issue1Weak type (1, 1) of maximal operators on metric measure spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Revista de la Unión Matemática Argentina

Print version ISSN 0041-6932


PANZONE, Pablo A.. Formulas for the Euler-Mascheroni constant. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 161-164. ISSN 0041-6932.

We give several integral representations for the Euler-Mascheroni constant using a combinatorial identity for . The derivation of this combinatorial identity is done in an elemental way.

Keywords : Euler-Mascheroni constant.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License